conference-logo-2020.jpg#asset:7570

Dates: Wednesday March 25, 2020 - Saturday March 28, 2020

Location: Loews Hotel, Boston

*For conference attendees wishing to stay in Boston, a limited number of rooms have been reserved at the Loews Hotel. Rooms will be available for booking six months prior to the conference.

Back Bay Events Center, Boston

Conference Pillars: Access, Quality, and Advocacy

Over the course of four days, educators, artists, arts leaders, and administrators, will come together for conversations and educational workshops that promote accessible, high quality theater education and advance our collective efforts to advocate for robust and sustainable theater programs in every city, town, and school in the Commonwealth of Massachusetts.

Attendees may earn up to 30 professional development points (PDPs) by attending all of the breakout sessions and performance/talkback sessions offered throughout the four days.

Tentative Schedule:

Wednesday 03/25/2020
Daily Schedule:
3:00-4:30 PM Registration/Check-In (for participants staying at the hotel)
4:30- 7:00 PM Dinner on your own.
7:30 PM Attend local performance & facilitated educational talkback/discussion

Thursday 03/26/2020
*Content presented on Thursday will focus on improving the quality of theater education, including skills based workshops, curriculum development workshops, and technical workshops.
Daily Schedule:
8:00-9:00 AM Registration/Check-In
9:00-10:00 AM Opening Plenary with Keynote Speaker
10:15-11:30 AM Concurrent Breakout Session I (75 mins)
11:30- 1:00 PM Lunch on your own
1:00- 2:00 PM Concurrent Breakout Session II (60 mins)
2:15-3:30 PM Concurrent Breakout Session III (75 mins)
3:30-4:45 Break/early dinner on your own
5:00 PM Attend METG State Finals Performances & Facilitated Talkback Sessions
9:00 PM Evening cocktail/appetizer reception

Friday 03/27/2020
*Content presented on Friday will focus on improving access to theater education, including
panel presentations and workshops focused on meeting state standards, arts advocacy with
school administrators, funding, and program sustainability.
Daily Schedule:
8:30- 9:30 AM Panel Discussion on Access & Advocacy
9:45-11:00 Concurrent Breakout Session I (75 mins)
11:15-12:30 Concurrent Breakout Session II (75 mins)
12:30 PM Box Lunch (provided by METG)
1:00 8:00PM Attend METG State Finals Performances & Facilitated Talkback Sessions

Saturday 03/28/2020
12:30- 4:00 PM Attend METG State Finals Performances & Facilitated Talkback Sessions

Registration Fees:
● $225/METG member teacher rate (includes tickets to all METG state finals performances)
● $300/Non-member teacher rate (includes tickets to all METG state finals performances)
● $150/Workshop only rate (does NOT include tickets to the METG state finals
performances)
● $125/Graduate student rate (includes tickets to all METG state finals performances)

2020 METG Conference for Theater Educators

Upcoming METG Events

    No upcoming events at this time. Check back soon!